MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SPECTRA WAVEWRITER?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SPECTRA WAVEWRITER?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1060-B
Medical Device Problem Codes Charging Problem (2892); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) patient underwent a revision procedure due having increased charging time and also wanted magnetic resonance imaging (mri) capabilities.The implantable pulse generator (ipg) was replaced.Electrocautery was used.The patient was stable post operation and doing great.The facility kept the device and will not be releasing it back for further analysis.
 
Event or Problem Description
It was reported that this spinal cord stimulation (scs) patient underwent a revision procedure due having increased charging time and also wanted magnetic resonance imaging (mri) capabilities.The implantable pulse generator (ipg) was replaced.Electrocautery was used.The patient was stable post operation and doing great.The explanted ipg will not be returned as it was retained by the medical facility.
 
Additional Manufacturer Narrative
Investigation summary: based on the available information, the root cause of the reported event of frequent charging of the ipg cannot be established as the product has not been returned for analysis.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Device technical analysis: this ipg was not returned and as such, physical analysis has not been conducted in our laboratory.Investigation conclusion: based on limited information and in the absence of device return, the root cause of the reported event of frequent charging of the ipg cannot be established as the product has not been returned for analysis.

Brand Name
SPECTRA WAVEWRITER?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25166436
Report Number3006630150-2026-03127
Device Sequence Number18687739
Product Code LGW
UDI-Device Identifier08714729953432
UDI-Public(01)08714729953432(17)200812(10)339861
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/12/2020
Device Model NumberSC-1060-B
Device Catalogue NumberSC-1060-B
Device Lot Number339861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/18/2026
Date Device Manufactured08/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale